Alert archive / Louisiana / Tornado Warnings in 2015

Tornado Warning 97, NWS Shreveport, LA

December 27, 2015Caddo Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Dec 27, 2015, 8:09 PM CST for Caddo Parish, Louisiana. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2015, 8:09 PM CST (02:09 UTC)
Expired
Dec 27, 2015, 9:00 PM CST
In force
51 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Caddo Parish, LA

The radar

The Shreveport radar (KSHV), 37 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 8:10 PM CSTTORNADO7 Ne Mooringsport, LAAN EF1 TORNADO SNAPPED AND UPROOTED TREES AND CAUSED MINOR DAMAGE TO A MOBILE HOME. THE PATH LENGTH WAS JUST UNDER ONE TENTH OF A MILE...THE PATH WIDTH WAS 41 YARDS...AND MAXIMUM WINDS WERE 105 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 2:47 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 2.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 360 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
692 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
360 m²/s²
0-3 km storm-relative helicity
462 m²/s²
Significant tornado parameter
1.9
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WFUS54 KSHV 280209
TORSHV
LAC017-280300-
/O.NEW.KSHV.TO.W.0097.151228T0209Z-151228T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CST SUN DEC 27 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 900 PM CST
    
* AT 809 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED NEAR MOORINGSPORT...OR 15 MILES NORTHWEST OF SHREVEPORT...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  MOORINGSPORT AROUND 820 PM CST. 
  OIL CITY AROUND 825 PM CST. 
  BELCHER AROUND 830 PM CST. 
  HOSSTON AND GILLIAM AROUND 840 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
BETHANY...DIXIE...CAVETT AND CADDO LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3294 9403 3286 9381 3285 9381 3285 9378
      3281 9380 3280 9382 3278 9382 3280 9380
      3279 9379 3276 9379 3274 9382 3271 9382
      3254 9397 3256 9404
TIME...MOT...LOC 0209Z 208DEG 33KT 3261 9401 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
2 follow-up statements
943 
WWUS54 KSHV 280224
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
824 PM CST SUN DEC 27 2015

LAC017-280300-
/O.CON.KSHV.TO.W.0097.000000T0000Z-151228T0300Z/
CADDO LA-
824 PM CST SUN DEC 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN CADDO PARISH...
    
AT 824 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER MOORINGSPORT...OR 18 MILES NORTHWEST OF SHREVEPORT...
MOVING NORTHEAST AT 35 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  BELCHER AROUND 840 PM CST. 
  GILLIAM AROUND 845 PM CST. 
  HOSSTON AROUND 850 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE DIXIE...
CADDO LAKE AND CAVETT.

LAT...LON 3294 9403 3286 9381 3285 9381 3285 9378
      3281 9380 3280 9382 3278 9382 3280 9380
      3279 9379 3276 9379 3274 9382 3271 9382
      3261 9391 3264 9404
TIME...MOT...LOC 0224Z 207DEG 29KT 3270 9396 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
632 
WWUS54 KSHV 280233
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
833 PM CST SUN DEC 27 2015

LAC017-280300-
/O.CON.KSHV.TO.W.0097.000000T0000Z-151228T0300Z/
CADDO LA-
833 PM CST SUN DEC 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN CADDO PARISH...
    
AT 833 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER OIL CITY...OR 20 MILES NORTHWEST OF SHREVEPORT...
MOVING NORTHEAST AT 25 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  BELCHER AROUND 845 PM CST. 
  GILLIAM AROUND 855 PM CST. 
  VIVIAN AND HOSSTON AROUND 900 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE CADDO
LAKE...CAVETT AND DIXIE.

LAT...LON 3293 9402 3284 9378 3281 9380 3280 9382
      3278 9382 3279 9381 3277 9381 3279 9379
      3276 9379 3274 9382 3271 9382 3269 9384
      3268 9390 3271 9404
TIME...MOT...LOC 0233Z 204DEG 20KT 3274 9395 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 27, 5:45 PM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Dec 27, 5:45 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
545 PM CST SUN DEC 27 2015

.AVIATION...
TSRA CONDITIONS EXPECTED ACROSS AREA TERMINALS THROUGH 28/06Z
BEFORE GRADUALLY DIMINISHING TO SHRA CONDITIONS THROUGH THE
REMAINDER OF THE OVERNIGHT HOURS...GRADUALLY DIMINISHING FROM THE
WEST. MVFR/IFR CEILINGS EXPECTED THROUGH THE TERMINAL FORECAST
PERIOD WITH WINDS BECOMING WEST 15 TO 20 KNOTS WITH HIGHER GUSTS
BEHIND THE FRONT THROUGH MONDAY. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  46  50  34  52 / 100  20   0  10
MLU  53  55  36  54 / 100  30   0  10
DEQ  46  46  29  49 / 100  40  10   0
TXK  46  48  32  49 / 100  30   0   0
ELD  48  51  33  52 / 100  30  10  10
TYR  40  45  33  52 / 100  20   0   0
GGG  42  47  33  51 / 100  20   0   0
LFK  41  49  33  55 / 100  10   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ050-051-059>061-
     070>073.

LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ096-097-108>112-
     124>126-136>138-149-150.

&&

05/05/05
Hazardous weather outlook, Dec 27, 9:45 AM CST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
945 AM CST SUN DEC 27 2015

ARZ050-051-059>061-071>073-OKZ077-281545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA-
UNION-MCCURTAIN-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING
WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS
WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
TODAY AND TONIGHT.

ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545-
MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND
DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE
HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS
TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE
TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG
THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ001-002-010-017-TXZ151>153-165>167-281545-
CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ003>006-011>014-018>022-281545-
WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
LATER TODAY AND TONIGHT.

PALMER

In the hours before

Local storm report, Dec 27, 7:08 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
708 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     TSTM WND DMG     HAWORTH                 33.84N  94.65W
12/27/2015                   MCCURTAIN          OK   FIRE DEPT/RESCUE

            SEVERAL TREES DOWN

&&

EVENT NUMBER SHV1500844

10
Local storm report, Dec 27, 7:20 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     WILLISVILLE             33.52N  93.29W
12/27/2015                   NEVADA             AR   EMERGENCY MNGR

            DAMAGE WILLISVILLE

&&

CORRECTED EVENT TIME...LOCATION

EVENT NUMBER SHV1500838

21
Local storm report, Dec 27, 7:26 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
726 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     FLASH FLOOD      LOCKESBURG              33.97N  94.17W
12/27/2015                   SEVIER             AR   911 CALL CENTER

            MELROSE RD FLOODED.

&&

CORRECTED EVENT TIME

EVENT NUMBER SHV1500829

21
Local storm report, Dec 27, 7:28 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
728 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     FLASH FLOOD      LOCKESBURG              33.97N  94.17W
12/27/2015                   SEVIER             AR   911 CALL CENTER

            CENTRAL RD FLOODED.

&&

CORRECTED EVENT TIME

EVENT NUMBER SHV1500830

21
Local storm report, Dec 27, 8:06 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
806 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      TATUM                   32.31N  94.52W
12/27/2015                   RUSK               TX   EMERGENCY MNGR

            CR 2217 AND 2219 FLOODED

&&

EVENT NUMBER SHV1500845

MAYEAUX
Local storm report, Dec 27, 8:09 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      PITTSBURG               33.00N  94.97W
12/27/2015                   CAMP               TX   EMERGENCY MNGR

            NUMEROUS COUNTY ROADS UNDER WATER AND CULVERTS WASHED
            OUT.

&&

EVENT NUMBER SHV1500846

MAYEAUX

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 7:14 PM CSTTornado WarningSHVBienville, Red River31 min
Dec 27, 7:32 PM CSTTornado WarningSHVBossier43 min
Dec 27, 8:19 PM CSTTornado WarningSHVBossier, Caddo26 min
Dec 27, 8:48 PM CSTTornado WarningSHVBossier, Caddo42 min
Dec 27, 9:05 PM CSTFlash Flood WarningSHVBossier, Caddo, De Soto3 hr
Dec 27, 9:56 PM CSTFlash Flood WarningSHVBienville, Claiborne, Red River, Webster6 hr
Dec 27, 10:00 PM CSTSevere Thunderstorm WarningSHVBossier30 min
Dec 27, 10:04 PM CSTFlash Flood WarningSHVNatchitoches, Sabine6 hr
Dec 27, 10:18 PM CSTSevere Thunderstorm WarningSHVBienville, Caddo, Red River, Webster42 min
Dec 27, 10:34 PM CSTSevere Thunderstorm WarningSHVClaiborne, Webster26 min
Dec 27, 10:45 PM CSTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine30 min
Dec 27, 10:52 PM CSTTornado WarningSHVBienville, Claiborne, Webster53 min
Dec 27, 10:57 PM CSTSevere Thunderstorm WarningSHVClaiborne, Webster23 min
Dec 27, 11:10 PM CSTSevere Thunderstorm WarningSHVBienville, Natchitoches, Red River, Webster35 min
Dec 27, 11:33 PM CSTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Lincoln, Natchitoches, Red River and 1 more57 min
Dec 27, 11:42 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Natchitoches, Red River, Webster78 min
Dec 28, 12:05 AM CSTTornado WarningSHVBienville, Jackson, Lincoln25 min
Dec 28, 12:19 AM CSTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more15 hr
Dec 28, 12:23 AM CSTFlash Flood WarningSHVGrant, Jackson, Lincoln, Winn4 hr
Dec 28, 12:29 AM CSTSevere Thunderstorm WarningSHVBienville, Caldwell, Claiborne, Grant, Jackson, LaSalle and 4 more61 min
Dec 28, 1:02 AM CSTSpecial Weather StatementSHVLaSalle28 min
Dec 28, 1:30 AM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Union, Winn30 min
Dec 28, 2:01 AM CSTSpecial Weather StatementSHVOuachita14 min
Dec 28, 10:06 AM CSTRiver Flood WarningSHVBienville, Bossier, Red River, Webster25 hr

Nearby

Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.